Couldn't find what you looking for?

TRY OUR SEARCH!

I Have Been On Lo Loestrin Fe For About 7 Months I Stopped Taking My Birthcontrol 3-4 Days Ago To Try And Get Pregnant I Was 3 Days Into My New Pack When I Stopped Taking It And I Have Been Having Unprotected Sex. I Have Not Gotten My Period In 5 Months So I Am Unsure When I Ovulate; I Have Taken Pregnancy Test But Havent Taken One In The Past Month. Last Night I Woke Up Slightly Bleeding And I Am Having Alot Of Stomache/Back Cramps. Is This From Stopping My Birth Control Or Is It Possible I Am Pregnant?

Loading...

Hi Tina,

It's not uncommon for a women to not have her period while on birth control.  The bleeding you are seeing now may be withdrawal bleeding, from stopping the bcp.  3-4 days would be too early to have any signs/symptoms of pregnancy.

The cramping/stomach aches can be related to your stopping the medication.  It will take time for your body to adjust.  It is also unlikely you would immediately get pregnant after stopping.

If the pains become severe OR if you have any heavy bleeding then seek emergency medical attention immediately.

Give your body some time to recover from the bcp. 

Good luck.

Reply

Loading...

Its been a little over a month since i stoped my birthcontrol and i still havent had my period. I this normal?

Reply

Loading...


Missed periods are common with lo loestrin fe. It can take time for your period to get back to normal.

Your doctor can provide more information.
Reply

Loading...